Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 37, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 24, 2006, 6:03 PM CDT for Columbia County, Dane County, Wisconsin. It was in force for 72 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2006, 6:03 PM CDT (23:03 UTC)
- Expired
- May 24, 2006, 7:15 PM CDT
- In force
- 72 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Dane County, WI
The radar
The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 6:20 PM CDT | TSTM WND GST 65 | 1 W Waunakee, WI | |
| May 24, 6:35 PM CDT | TSTM WND DMG | Marxville, WI | TREES DOWN IN MARXVILLE |
| May 24, 6:41 PM CDT | TSTM WND GST 55 | Ese Monona, WI | 0.08 MI ESE MONONA...BLOWING DEBRIS |
| May 24, 7:00 PM CDT | TSTM WND GST 60 | Stoughton, WI | SEVERAL LARGE TREE BRANCHES DOWN ON POWER LINES AND ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 242303
SVRMKX
WIC021-025-250015-
/O.NEW.KMKX.SV.W.0037.060524T2303Z-060525T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
DANE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 715 PM CDT
* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF BLACK EARTH...OR ABOUT 9 MILES SOUTHWEST OF SAUK
CITY...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MIDDLETON...SHOREWOOD HILLS...FITCHBURG AND OREGON AROUND 615 PM
CDT...
LODI...LAKE WISCONSIN...WAUNAKEE AND MAPLE BLUFF AROUND 620 PM
CDT...
DE FOREST AND WINDSOR AROUND 625 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4322 8978 4328 8971 4335 8970 4338 8960
4344 8959 4355 8959 4357 8962 4357 8972
4363 8973 4363 8973 4361 8903 4287 8903
4289 8981
$$
FOWLE3 follow-up statements
000
WWUS53 KMKX 242344
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CDT WED MAY 24 2006
WIC021-025-250015-
/O.CON.KMKX.SV.W.0037.000000T0000Z-060525T0015Z/
COLUMBIA WI-DANE WI-
643 PM CDT WED MAY 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR DANE AND COLUMBIA COUNTIES...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PARDEEVILLE TO DE FOREST TO
OREGON...MOVING EAST NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALBION...OTSEGO...EAST BRISTOL AND STOUGHTON BY 650 PM CDT
UTICA...COTTAGE GROVE AND CAMBRIA BY 655 PM CDT
ROCKDALE...FRIESLAND AND FALL RIVER BY 700 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4322 8978 4328 8971 4335 8970 4338 8960
4344 8959 4355 8959 4357 8962 4357 8972
4363 8973 4363 8973 4361 8903 4287 8903
4289 8981
$$
KAPELA000
WWUS53 KMKX 242359
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT WED MAY 24 2006
WIC021-025-250015-
/O.CON.KMKX.SV.W.0037.000000T0000Z-060525T0015Z/
COLUMBIA WI-DANE WI-
659 PM CDT WED MAY 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR DANE AND COLUMBIA COUNTIES...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CAMBRIA TO DEANSVILLE TO
STOUGHTON...MOVING EAST NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MARSHALL...FALL RIVER...COLUMBUS AND CAMBRIA BY 705 PM CDT
ALBION...UTICA AND FRIESLAND BY 710 PM CDT
DEERFIELD AND 6 MILES NORTHWEST OF ROCKDALE BY 715 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4322 8978 4328 8971 4335 8970 4338 8960
4344 8959 4355 8959 4357 8962 4357 8972
4363 8973 4363 8973 4361 8903 4287 8903
4289 8981
$$
KAPELA000
WWUS53 KMKX 250016
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT WED MAY 24 2006
WIC021-025-250024-
/O.EXP.KMKX.SV.W.0037.000000T0000Z-060525T0015Z/
COLUMBIA WI-DANE WI-
715 PM CDT WED MAY 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR DANE AND COLUMBIA COUNTIES
EXPIRES AT 715 PM CDT...
AN ENTIRELY NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR ONLY
EASTERN DANE COUNTY...EFFECTIVE UNTIL 800 PM. THIS NEW WARNING IS
IN REPONSE TO LINGERING SEVERE STORMS IN THE FAR EASTERN PART OF
DANE COUNTY AS OF 715 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4322 8978 4328 8971 4335 8970 4338 8960
4344 8959 4355 8959 4357 8962 4357 8972
4363 8973 4363 8973 4361 8903 4287 8903
4289 8981
$$
KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:30 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, May 24, 1:30 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 130 PM CDT WED MAY 24 2006 .DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING. CONVECTION IN THE EAST EARLY THIS AFTERNOON IS ELEVATED AND ASSOCIATED WITH THE EARLIER CONVECTION THAT WAS OVR ERN IA THIS MORNING. H5 S/W WITH THIS AS WELL AS SOME H8 TEMP ADVECTION AND LLV MOISTURE FLUX CONVERGENCE. IMPRESSIVE SINCE LLVS VRY DRY AND RATHER COOL IN THE EAST...BUT THEY ARE STRUGGLING TO REACH ANY SIGGY DEPTH. ONCE CELL WENT OVR THE RDA AND PRODUCED BRIEF VERY TROPICAL- LIKE RAINFALL. LATEST OBSERVATIONS CONFIRM NAM/S INABILITY TO RESOLVE THE SFC DWPNTS. NAM SHOWING DWPNTS EARLY THIS AFTN REACHING INTO THE LOWER 70S ACRS THE WRN CWA AND THIS IS ABOUT 8 DEG TOO HIGH. THIS HAS A HUGE IMPACT ON MODEL DERIVED INSTABILITY AND QPF...ERGO TOO MUCH OF BOTH. PLUME OF HIGHEST DWPNTS...MID/UPR 60S...HAS ITS AXIS RUNNING FM SCNTRL/SE IA NORTH ACRS SE TIP OF MN INTO NW WI. FOCUS IS ON SFC TROF ARCHING FM LOW PRES CENTER OVR WCNTRL MN. THE TROF STRETCHES FM LOW INTO SE MN BACK INTO SCNTRL IA. TEMPS RIGHT AHEAD OF IT ARE WARMING...BUT MAYBE NOT AS MUCH AS EXPECTED DUE TO DVLPMNT OF SC IN WARM SECTOR. NAM WITH ADJUSTED SFC DWPNTS SHOWS MLCAPES OVR MSN BY 00Z GETTING TO NEAR 1500J/KG...BUT THERE IS A CAP WITH CIN VALUES OF -100J/KG. WEAKER CAP TO THE WEST SHOULDN/T INHIBIT CONVECTION MUCH AND ONCE GOING...THE CAP FOR SOME DISTANCE EAST WILL EASILY BE OVERCOME. IT MAY JUST INDICATE THE STRUGGLE THE CONVECTION SHOULD HAVE AS IT REACHES DRIER AND SLIGHTER COOLER CONDITIONS IN THE FAR EAST. BEST BULK SHEAR VALUES OVR SCNTRL WI AT 00Z REACHING 35KTS...BETTER THAN PREVIOUS RUN. BUT...ONE BIG PROBLEM MAY BE THE FACT THAT THE WINDS ARE VEERING TO SW ALONG THE FNT WITH THE BEST SHEAR AND HELICITY REMAINING WELL OUT AHEAD OF IT. WB ZERO HEIGHTS 9-10KFT SUPPORTING POTENTIAL FOR LARGE HAIL. SOUNDING TOOLKIT SHOWS THETA-E DIFFERENTIAL OF OVR 27K BETWEEN THE MID LEVELS AND THE SFC SUPPORTING STRONG POTENTIAL FOR DOWNBURST WINDS. SPC EARLIER THIS MORNING UPGRADED MOST OF SCNTRL TO MDT ACRS THE WRN CWA WITH SLIGHT RISK OVR ALL BUT THE FAR EAST. STILL EXPECT SOME CONVECTION TO FIRE THIS AFTERNOON...BUT IT SHOULD DIMINISH AS IT REACHES EASTERN WISCONSIN AND MEETS WITH THE DIRURNAL COOLING OF THE EVENING. NEARLY STACKED SYSTEM ROLLS OVERHEAD FOR THURSDAY WITH LIKELY SHOWERS AND ISOLATED THUNDERSTORMS. CORE OF THIS LOW NOT THAT COOL SO TEMPS STILL EXPECTED TO REACH NEAR 70. DRIER ON FRIDAY WITH THE UPPER RIDGE BUILDING FOR THE WEEKEND. THE DOOR OPENS FOR THE HEAT BY SUNDAY AS THE MAIN WAA AND UPR JET SHIFT NORTH SATURDAY NIGHT. BUMPED TEMPS INTO THE UPPER 80S FOR SUNDAY AND MONDAY AND WOULDN/T BE SURPRISED TO SEE SOME 90S SHOWING UP LATE IN THE MEMORIAL DAY WEEKEND. UNSEASONABLY WARM WEATHER TO CONTINUE INTO THE MIDDLE OF NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, May 24, 11:55 AM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1155 AM CDT WED MAY 24 2006 WIZ046-047-051-052-056>060-062>072-250930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1155 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER PORTIONS OF SOUTH-CENTRAL WISCONSIN...GENERALLY WEST OF A LINE FROM MONTELLO...TO MADISON...TO JANESVILLE. SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE AREA. A POTENT LOW PRESSURE SYSTEM AND ASSOCIATED WEAK COLD FRONT OVER THE CENTRAL PLAINS WILL SHIFT EASTWARD TOWARD SOUTHERN WISCONSIN THIS AFTERNOON. A WARM AND MOIST AIRMASS SPREADING NORTHWARD AHEAD OF THIS SYSTEM WILL PROVIDE SUFFICIENT INSTABILITY FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT WEST OF MADISON THIS AFTERNOON...SPREADING EASTWARD INTO SOUTHEASTERN WISCONSIN BY EVENING. STRONG AND DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL TO THE SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL BE THE MAIN THREATS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON THIS SEVERE WEATHER THREAT...INCLUDING POSSIBLE WEATHER WATCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT. LMZ643>646-665-250930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1155 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS WILL BE THE MAIN THREATS. STAY TUNED TO NOAA WEATHER RADIO FOR UPDATES ON THIS SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING. FOWLE
In the hours before
Special weather statement, May 24, 5:45 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 545 PM CDT WED MAY 24 2006 WIZ046-047-051-052-056>060-062>072-242320- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 545 PM CDT WED MAY 17 2006 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF SOUTH CENTRAL WISCONSIN UNTIL 10 PM. COUNTIES INCLUDED IN THIS WATCH ARE COLUMBIA...DANE...GREEN...GREEN LAKE...IOWA... LAFAYETTE... MARQUETTE...ROCK..AND SAUK. A 30 MILE WIDE LINE OF THUNDERSTORMS EXTENDING FROM WAUSAU TO WEST OF BARABOO TO NEAR DODGEVILLE IN IOWA COUNTY WAS MOVING EAST AT ABOUT 30 MPH. THIS LINE OF STORMS WILL MOVE EAST ACROSS WISCONSIN THIS EVENING. IT WILL REACH THE WISCONSIN DELLS AREA AFTER 6 PM AND THE MADISON AREA AFTER 7 PM. ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL UP TO GOLF BALL SIZE. ISOLATED TORNADOES ARE ALSO POSSIBLE. IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY BUILDING. OTHER THUNDERSTORMS CAN POP UP AHEAD OF THE LINE OF STORMS...SO BE ON THE LOOKOUT. EVENTUALLY THE STORMS WILL MOVE EAST TO THE GREEN BAY TO MILWAUKEE TO KENOSHA AREA DURING THE EVENING HOURS. KAPELA
Local storm report, May 24, 5:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 6 NNW DODGEVILLE 43.04N 90.18W
05/24/2006 M0.88 INCH IOWA WI LAW ENFORCEMENT
&&
PJSLocal storm report, May 24, 5:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST 8 W SPRING GREEN 43.18N 90.23W
05/24/2006 M58.00 MPH IOWA WI ASOS
AT LONE ROCK ASOS IN SAUK COUNTY
0543 PM HAIL 1 SE REEDSBURG 43.52N 89.98W
05/24/2006 M0.75 INCH SAUK WI LAW ENFORCEMENT
&&
PJSLocal storm report, May 24, 5:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST 8 W SPRING GREEN 43.18N 90.23W
05/24/2006 M58.00 MPH IOWA WI ASOS
AT LONE ROCK ASOS IN SAUK COUNTY
0543 PM HAIL 1 SW REEDSBURG 43.52N 89.98W
05/24/2006 M0.75 INCH SAUK WI LAW ENFORCEMENT
&&
PJSLocal storm report, May 24, 6:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TORNADO W PRAIRIE DU SAC 43.29N 89.73W
05/24/2006 SAUK WI AMATEUR RADIO
TORNADO SPOTTED ONE HALF MILE WEST OF PRAIRIE DU SAC
&&
PJSLocal storm report, May 24, 6:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO W PRAIRIE DU SAC 43.29N 89.73W
05/24/2006 SAUK WI AMATEUR RADIO
TORNADO SPOTTED ONE HALF MILE WEST OF PRAIRIE DU SAC
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 59 min |
| May 24, 5:09 PM CDT | Tornado Warning | MKX | Sauk | 66 min |
| May 24, 5:28 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 47 min |
| May 24, 5:46 PM CDT | Tornado Warning | MKX | Iowa | 29 min |
| May 24, 6:34 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 71 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.